# SDR HALA2011102600537

- Difficulty date: October 26, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 84,645 hours, 15,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pulley Bracket
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CABLE PULLEY BRACKET AT STA 246 RBL 15 FOUND CRACKED.  R & R ANGLE BRACKET WITH NEW ONE IAW SRM 51-40-02.
